[-] Show simple item record

dc.contributor.authorSalvatore, Dominickeng
dc.contributor.authorGruss, Jasoneng
dc.contributor.authorHollenkamp, Steveeng
dc.contributor.authorVoss, Jordaneng
dc.date.issued2017-07eng
dc.description.abstractThis article explores the potential association between co-administration of vancomycin and piperacillin-tazobactam with the development of acute kidney injury (AKI) when compared with vancomycin and other beta lactam antibiotics or vancomycin monotherapy. Based upon available evidence, the combination of vancomycin and piperacillin-tazobactam at therapeutic dosages correlates with increased incidence of AKI when compared to vancomycin and cefepime, vancomycin and meropenem, and vancomycin monotherapy. The majority of these trials are retrospective and most do not evaluate patient outcomes. There remains a need for large, prospective, randomized, controlled trials to determine a causative relationship and assess clinical ramifications with the concomitant use of vancomycin and piperacillin-tazobactam and development of AKI. Keywords: Acute kidney injury, cefepime, piperacillin-tazobactam, vancomycin.eng
dc.identifier.citationAm J Hosp Med 2017 Jul;1(3):2017.018 https://doi.org/10.24150/ajhm/2017.018eng
dc.identifier.otherhttps://doi.org/10.24150/ajhm/2017.018
dc.identifier.urihttps://hdl.handle.net/10355/63335
dc.languageEnglisheng
dc.publisherUniversity of Missouri, Department of Medicine, Division of Hospital Medicineeng
dc.relation.ispartofAmerican journal of hospital medicine, volume 1, issue 3 (2017 July-September)eng
dc.relation.ispartofseriesReview Articleeng
dc.source.harvestedHarvested from the American Journal of Hospital Medicine website (http://medicine2.missouri.edu/jahm/) in 2018.eng
dc.titleDevelopment of acute kidney injury with concomitant use of Vancomycin and Piperacillin-Tasobactam : A review of recent literatureeng
dc.typeArticleeng


Files in this item

[PDF]

This item appears in the following Collection(s)

[-] Show simple item record